Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 215018, 8 pages
http://dx.doi.org/10.1155/2013/215018
Research Article

Spherical Symmetric Solutions for the Motion of Relativistic Membranes in the Schwarzschild-Anti de Sitter Space-Time

Department of Mathematics, Zhejiang University, Hangzhou 310027, China

Received 18 July 2013; Accepted 23 September 2013

Academic Editor: Laurent Gosse

Copyright © 2013 Xiaoyan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. H. Colding and W. P. Minicozzi, II, Minimal Surfaces, vol. 4 of Courant Lecture Notes in Mathematics, New York University Courant Institute of Mathematical Sciences, New York, NY, USA, 1999. View at MathSciNet
  2. R. Osserman, A Survey of Minimal Surfaces, Dover, New York, NY, USA, 2nd edition, 1986. View at MathSciNet
  3. S. Brendle, “Hypersurfaces in Minkowski space with vanishing mean curvature,” Communications on Pure and Applied Mathematics, vol. 55, no. 10, pp. 1249–1279, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. H. Gu, “A global study of extremal surfaces in 3-dimensional Minkowski space,” in Differential Geometry and Differential Equations (Shanghai, 1985), vol. 1255 of Lecture Notes in Mathematics, pp. 26–33, Springer, Berlin, Germany, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. H. Gu, “A class of boundary problems for extremal surfaces of mixed type in Minkowski 3-space,” Journal für die Reine und Angewandte Mathematik, vol. 385, pp. 195–202, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Lindblad, “A remark on global existence for small initial data of the minimal surface equation in Minkowskian space time,” Proceedings of the American Mathematical Society, vol. 132, no. 4, pp. 1095–1102, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Nambu, “Strings, monopoles, and gauge fields,” Physical Review D, vol. 10, no. 12, pp. 4262–4268, 1974. View at Publisher · View at Google Scholar · View at Scopus
  8. B. M. Barbashov and V. V. Nesterenko, Introduction to the Relativistic String Theory, World Scientific, Teaneck, NJ, USA, 1990. View at MathSciNet
  9. M. Bordemann and J. Hoppe, “The dynamics of relativistic membranes. Reduction to 2-dimensional fluid dynamics,” Physics Letters B, vol. 317, no. 3, pp. 315–320, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Bordemann and J. Hoppe, “The dynamics of relativistic membranes. II. Nonlinear waves and covariantly reduced membrane equations,” Physics Letters B, vol. 325, no. 3-4, pp. 359–365, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Hoppe, “Some classical solutions of relativistic membrane equations in 4-space-time dimensions,” Physics Letters B, vol. 329, no. 1, pp. 10–14, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  12. C.-L. He and D.-X. Kong, “Spherical symmetric solutions for the motion of relativistic membranes in the Schwarzschild spacetime,” Journal of Mathematical Physics, vol. 50, no. 8, Article ID 083516, 15 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S.-J. Huang and D.-X. Kong, “Equations for the motion of relativistic torus in the Minkowski space 1+n,” Journal of Mathematical Physics, vol. 48, no. 8, Article ID 083510, 15 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. X. Kong and Q. Zhang, “Solution formula and time-periodicity for the motion of relativistic strings in the Minkowski space 1+n,” Physica D, vol. 238, no. 9-10, pp. 902–922, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. X. Kong, Q. Zhang, and Q. Zhou, “The dynamics of relativistic strings moving in the Minkowski space 1+n,” Communications in Mathematical Physics, vol. 269, no. 1, pp. 153–174, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. N. Xie, “An absence theorem for static wave maps in the Schwarzschild—AdS spacetime,” Physics Letters A, vol. 338, no. 3-5, pp. 297–302, 2005. View at Publisher · View at Google Scholar · View at Scopus